Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Proof that certain ideals in a cyclotomic realm are principal ideals


Author: Howard H. Mitchell
Journal: Trans. Amer. Math. Soc. 19 (1918), 119-126
MSC: Primary 11R18
DOI: https://doi.org/10.1090/S0002-9947-1918-1501092-3
MathSciNet review: 1501092
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R18

Retrieve articles in all journals with MSC: 11R18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501092-3
Article copyright: © Copyright 1918 American Mathematical Society